# SDR VNAA0501011

- Difficulty date: January 28, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 1,083 hours, 1,106 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM YOW THE AIRCRAFT FAILED TO PRESSURIZE.  THE CREW OF FLIGHT 2269 CONTINUED TO DESTINATION (PHL) UNPRESSURIZED.  PSA MAINTENANCE CLEANED THE PRIMARY OUTFLOW VALVE.  THE SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ 200 AMM 21-31-00-710-802.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
